Search
Filters
Close

Panadol Baby & Infant Suspension

Paracetamol
Manufacturer: N/A
0.450 KD

Product Description:

Panadol is used to relieve different types of mild to moderate pain such as teething pain, toothache, pain following dental procedures, headache, and discomfort that accompanies cold, flu and sore throat

Ingredients:

Paracetamol 120 mg / 5 ml

How to use:

Infant 2 -3 month ( 5 -6 kg) : 3 ml
Infant 3 -4 months ( 6 -7 kg) : 3.5 ml
Infant 4 -6 months ( 7-8 kg) : 4 ml
Infant 6 -8 months (8-9 kg) : 5 ml
Infant 8-12 months ( 9-10) kg : 5.5 ml
Children 1 -2 years ( 10 -12 kg) : 6 ml
Children 2 -3 years ( 12-14 kg) : 7.5 ml
Children 3 -4 years ( 14- 16 kg ) : 8.5 ml
Children 4 -5 years ( 16- 18 kg) : 10 ml
Do not give more than 4 doses in 24 hours
Do not give to your child longer than 3 days without asking a doctor

Contraindication:

Do not use Paracetamol if your child is allergic (hypersensitive) to paracetamol or any of the other ingredients in this medicine
Take special care with if your child has liver or kidney problems
Not recommended for children under 2 months

Side effect:

This medication could cause nausea, vomiting, constipation, lightheadedness, dizziness or drowsiness

 

 

Product Description:

Panadol is used to relieve different types of mild to moderate pain such as teething pain, toothache, pain following dental procedures, headache, and discomfort that accompanies cold, flu and sore throat

Ingredients:

Paracetamol 120 mg / 5 ml

How to use:

Infant 2 -3 month ( 5 -6 kg) : 3 ml
Infant 3 -4 months ( 6 -7 kg) : 3.5 ml
Infant 4 -6 months ( 7-8 kg) : 4 ml
Infant 6 -8 months (8-9 kg) : 5 ml
Infant 8-12 months ( 9-10) kg : 5.5 ml
Children 1 -2 years ( 10 -12 kg) : 6 ml
Children 2 -3 years ( 12-14 kg) : 7.5 ml
Children 3 -4 years ( 14- 16 kg ) : 8.5 ml
Children 4 -5 years ( 16- 18 kg) : 10 ml
Do not give more than 4 doses in 24 hours
Do not give to your child longer than 3 days without asking a doctor

Contraindication:

Do not use Paracetamol if your child is allergic (hypersensitive) to paracetamol or any of the other ingredients in this medicine
Take special care with if your child has liver or kidney problems
Not recommended for children under 2 months

Side effect:

This medication could cause nausea, vomiting, constipation, lightheadedness, dizziness or drowsiness

 

 
100 ml
Write your own review
  • Only registered users can write reviews
  • Bad
  • Excellent
banner